# SDR SIMA20140825002

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 28,090 hours, 23,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN & CLOSE.  FLIGHT ATTENDANT REPORTS HANDLE IS BINDING UP.  SERVICED MAIN DOOR ROLLERS IAW AMM 53-21-02.  NO FURTHER DEFECTS NOTED AT THIS TIME.
